mental-health-icon
Paxidep and chest pain
Iam started paxidep 12.5 for two weeks and 25 mg for one week till today with prescription of psychiatrist for stress, anxiety and panic symptoms but I have no heart related issues or normal ecg pattern on multiple ecgs before taking paxidep . Currently after taking this paxidep some times a mild upper left chest pain that comes and go within 1- 2 minutes sometimes . Can I continue or stop the medicine ?
69 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You can continue medicaton u will be better, don't worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Continue and revisit ur treating psychiatrist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.